Xicheng Zhang
Xicheng Zhang
Verified email at whu.edu.cn
Title
Cited by
Cited by
Year
Strong solutions of SDES with singular drift and Sobolev diffusion coefficients
X Zhang
Stochastic Processes and their Applications 115 (11), 1805-1818, 2005
1192005
Stochastic homeomorphism flows of SDEs with singular drifts and Sobolev diffusion coefficients
X Zhang
Electronic Journal of Probability 16, 1096-1116, 2011
1022011
Heat kernels and analyticity of non-symmetric jump diffusion semigroups
ZQ Chen, X Zhang
Probability Theory and Related Fields 165 (1), 267-312, 2016
862016
Euler schemes and large deviations for stochastic Volterra equations with singular kernels
X Zhang
Journal of Differential Equations 244 (9), 2226-2250, 2008
792008
Yamada-Watanabe theorem for stochastic evolution equations in infinite dimensions
M Röckner, B Schmuland, X Zhang
Condensed Matter Physics, 2008
792008
Derivative formulas and gradient estimates for SDEs driven by α-stable processes
X Zhang
Stochastic Processes and their Applications 123 (4), 1213-1228, 2013
752013
Stochastic Volterra equations in Banach spaces and stochastic partial differential equation
X Zhang
Journal of Functional Analysis 258 (4), 1361-1425, 2010
722010
Stochastic flows of SDEs with irregular coefficients and stochastic transport equations
X Zhang
Bulletin des sciences mathematiques 134 (4), 340-378, 2010
692010
Large deviations for stochastic tamed 3D Navier-Stokes equations
M Röckner, T Zhang, X Zhang
Applied Mathematics and Optimization 61 (2), 267-285, 2010
662010
Stochastic tamed 3D Navier–Stokes equations: existence, uniqueness and ergodicity
M Röckner, X Zhang
Probability Theory and Related Fields 145 (1-2), 211, 2009
602009
Stochastic flows and Bismut formulas for stochastic Hamiltonian systems
X Zhang
Stochastic processes and their applications 120 (10), 1929-1949, 2010
592010
Measurement of and
M Ablikim, MN Achasov, O Albayrak, DJ Ambrose, FF An, Q An, JZ Bai, ...
Physical Review D 87 (9), 092011, 2013
582013
Martingale solutions and Markov selections for stochastic partial differential equations
B Goldys, M Röckner, X Zhang
Stochastic Processes and their Applications 119 (5), 1725-1764, 2009
572009
Homeomorphic flows for multi-dimensional SDEs with non-Lipschitz coefficients
X Zhang
Stochastic Processes and their Applications 115 (3), 435-448, 2005
532005
Degenerate SDE with Hölder--Dini Drift and Non-Lipschitz Noise Coefficient
FY Wang, X Zhang
SIAM Journal on Mathematical Analysis 48 (3), 2189-2226, 2016
472016
Successive approximations of infinite dimensional SDEs with jump
G Cao, K He, X Zhang
Stochastics and Dynamics 5 (04), 609-619, 2005
472005
Freidlin–Wentzell's large deviations for homeomorphism flows of non-Lipschitz SDEs
J Ren, X Zhang
Bulletin des sciences mathematiques 129 (8), 643-655, 2005
472005
Measurement of the helicity fractions of W bosons from top quark decays using fully reconstructed events with CDF II
A Abulencia, J Adelman, T Affolder, T Akimoto, MG Albrow, D Ambrose, ...
Physical Review D 75 (5), 052001, 2007
462007
Ergodicity of stochastic differential equations with jumps and singular coefficients
L Xie, X Zhang
Annales de l'Institut Henri Poincaré, Probabilités et Statistiques 56 (1 …, 2020
452020
Stochastic flows for L\'evy processes with H\"{o} lder drifts
ZQ Chen, R Song, X Zhang
arXiv preprint arXiv:1501.04758, 2015
442015
The system can't perform the operation now. Try again later.
Articles 1–20